VOL. 168 · NO. 13 | 15 September 2019
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 168 (13), (15 September 2019)
No abstract available
Articles
Daniel Le, Bao V. Le Hung, Brandon Levin
Duke Math. J. 168 (13), 2433-2506, (15 September 2019) DOI: 10.1215/00127094-2019-0015
KEYWORDS: Galois representations, Langlands program, p-adic Hodge theory, modular representation theory, 11F80, 11F33, 11F75, 20C33
C. Bonatti, V. Grines, O. Pochinka
Duke Math. J. 168 (13), 2507-2558, (15 September 2019) DOI: 10.1215/00127094-2019-0019
KEYWORDS: Morse–Smale diffeomorphism, topological classification, 37B25, 37D15, 57M30
Alexey Bufetov, Vadim Gorin
Duke Math. J. 168 (13), 2559-2649, (15 September 2019) DOI: 10.1215/00127094-2019-0023
KEYWORDS: Asymptotic representation theory, noncommutative Fourier transform, random tilings, 60B15, 22E65, 60K35
Backmatter
Duke Math. J. 168 (13), (15 September 2019)
No abstract available
Back to Top